Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A counterexample
to the Bartle-Graves selection theorem
for multilinear maps

Author: Cecília S. Fernandez
Journal: Proc. Amer. Math. Soc. 126 (1998), 2687-2690
MSC (1991): Primary 46B99
MathSciNet review: 1485473
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present an example showing that the multilinear version of the Bartle-Graves Selection Theorem is false, even on finite dimensional spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46B99

Retrieve articles in all journals with MSC (1991): 46B99

Additional Information

Cecília S. Fernandez
Affiliation: Departamento de Matemática, Universidade Federal do Espírito Santo, Av. Fernando Ferrari s/n. 29060-900, Vitória, ES, Brasil
Address at time of publication: Department of Mathematics and Computer Science, Kent State University, Kent, Ohio 44242

Keywords: Continuous selections, multilinear mappings
Received by editor(s): January 28, 1997
Communicated by: Theodore W. Gamelin
Article copyright: © Copyright 1998 American Mathematical Society